# SDR CA971006002

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Faulty
- Location: Nr1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT NR1 ENGINE OIL QUANTITY DECREASED FROM 2.0 GALLONS TO 1.0 GALLONS IN 30 MINUTES. FLIGHT WAS DIVERTED. POST FLIGHT INSPECTION FOUND OIL LEAKING FROM THE MAIN OIL FILTER HOUSING. FILTER AND NEW SEALS ADDED, SYSTEM CHECKED SERVICEABLE.
